Benjamin Steinberg

Selected Publications

  • B. Steinberg and N. Szak\'acs, On the simplicity of Nekrashevych algebras of contracting self-similar groups, Math. Ann., to appear.
  • B. Armstrong, G. G. de Castro, L. O. Clark, K. Courtney, Y. F. Lin, K. McCormick, J. Ramagge, A. Sims and B. Steinberg, Reconstruction of twisted Steinberg algebras, Int. Math. Res. Not. IMRN, to appear.
  • R. Gray and B. Steinberg, A Lyndon's identity theorem for one-relator monoids, Selecta Math. (N.S.) 28 (2022), no. 3, Paper No. 59.
  • S. W. Margolis, F. Saliola and B. Steinberg, Cell complexes, poset topology and the represention theory of algebras arising in algebraic combinatorics and discrete geometry, Mem. Amer. Math. Soc. 274 (2021), no. 1345, iii-135.
  • B. Steinberg and N. Szakacs, Simplicity of inverse semigroup and etale groupoid algebras, Adv. in Math. 380 (2021), 107611.
  • S. J. v. Gool and B. Steinberg, Pointlike sets for varieties determined by groups, Adv. in Math. 348 (2019), 18-50.
  • S. W. Margolis, F. Saliola and B. Steinberg, Combinatorial topology and the global dimension of algebras arising in combinatorics, J. Eur. Math. Soc. 17 (2015), 3037-3080.
  • S. W. Margolis and B. Steinberg, Quivers of monoids with basic algebras, Compositio Mathematica 148 (2012), 1516-1560.
  • K. Henckell, J. Rhodes and B. Steinberg, An effective lower bound for group complexity of finite semigroups and automata, Trans. Amer. Math. Soc. 364 (2012), 1815-1857.
  • A. Costa and B. Steinberg, Profinite groups associated to sofic shifts are free, Proc. London Math. Soc. 102 (2011), 370-394.
  • B. Steinberg, A groupoid approach to discrete inverse semigroup algebras, Adv. in Math. 223 (2010), 689-727.
  • J. Almeida, S. W. Margolis, B. Steinberg and M. V. Volkov, Representation theory of finite semigroups, semigroup radicals and formal language theory, Trans. Amer. Math. Soc. 361 (2009), 1429-1461.
  • B. Steinberg, Mobius functions and semigroup representation theory II: Character formulas and multiplicities, Adv. in Math. 217 (2008), 1521-1557.
  • J. Rhodes and B. Steinberg, Closed subgroups of free profinite monoids are projective profinite groups, Bulletin of the London Math. Soc. 40 (2008), 375-383.
  • K. Auinger and B. Steinberg, Varieties of finite supersolvable groups with the M. Hall property, Math. Ann. 335 (2006), 853-877.
  • K. Auinger and B. Steinberg, The geometry of profinite graphs with applications to free groups and finite monoids, Trans. Amer. Math. Soc. 356 (2004), 805-851.
  • B. Steinberg, Finite state automata: A geometric approach, Trans. Amer. Math. Soc. 353 (2001), 3409-3464.
  • Most of my recent papers can be found on the arXiv. I can send electronic copies of papers on request.

    For my full list of publications, please look at my CV.

    Some of my recent slides can be found here.